The order of growth of the resolvent kernels of a system of Volterra integral equations with periodic kernels and lags
Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2246-2252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_12_a14,
author = {Yu. N. Smolin},
title = {The order of growth of the resolvent kernels of a system of {Volterra} integral equations with periodic kernels and lags},
journal = {Differencialʹnye uravneni\^a},
pages = {2246--2252},
year = {1971},
volume = {7},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_12_a14/}
}
TY - JOUR AU - Yu. N. Smolin TI - The order of growth of the resolvent kernels of a system of Volterra integral equations with periodic kernels and lags JO - Differencialʹnye uravneniâ PY - 1971 SP - 2246 EP - 2252 VL - 7 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_12_a14/ LA - ru ID - DE_1971_7_12_a14 ER -
Yu. N. Smolin. The order of growth of the resolvent kernels of a system of Volterra integral equations with periodic kernels and lags. Differencialʹnye uravneniâ, Tome 7 (1971) no. 12, pp. 2246-2252. http://geodesic.mathdoc.fr/item/DE_1971_7_12_a14/